Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 58, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 24, 2005, 10:13 PM CST for Cherokee County, Wagoner County, Oklahoma. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 24, 2005, 10:13 PM CST (04:13 UTC)
- Expired
- Mar 24, 2005, 11:18 PM CST
- In force
- 65 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Cherokee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 44 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 24, 5:35 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
| Mar 24, 8:45 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1467 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 338 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 250413
SVRTSA
OKC021-145-250515-
/O.NEW.KTSA.SV.W.0058.050325T0413Z-050325T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CST THU MAR 24 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
EASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1115 PM CST
* AT 1010 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF PEGGS TO 5 MILES SOUTHWEST OF
TULLAHASSEE...MOVING EAST AT 30 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OKAY...
PEGGS...HULBERT...TAHLEQUAH AND ELDON.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3616 9525 3575 9563 3582 9521 3583 9479
3600 9481
$$4 follow-up statements
000
WWUS54 KTSA 250421
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1020 PM CST THU MAR 24 2005
OKC021-145-250515-
/O.CON.KTSA.SV.W.0058.000000T0000Z-050325T0515Z/
CHEROKEE OK-WAGONER OK-
1020 PM CST THU MAR 24 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1115 PM CST FOR
WAGONER AND CHEROKEE COUNTIES...
AT 1018 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY
SIZE HAIL WAS LOCATED NEAR ONETA...MOVING EAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ONETA...
STONEBLUFF...COWETA...REDBIRD...PORTER...TULLAHASSEE...WAGONER...
OKAY...LOST CITY...HULBERT...ELDON AND TAHLEQUAH.
LAT...LON 3616 9572 3586 9575 3577 9535 3582 9521
3583 9479 3600 9481
$$000
WWUS54 KTSA 250433
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1033 PM CST THU MAR 24 2005
OKC021-145-250515-
/O.CON.KTSA.SV.W.0058.000000T0000Z-050325T0515Z/
CHEROKEE OK-WAGONER OK-
1031 PM CST THU MAR 24 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1115 PM CST FOR
WAGONER AND CHEROKEE COUNTIES...
AT 1030 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES EAST OF ONETA...MOVING EAST AT 35 MPH. IN
ADDITION...A LINE OF STORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
EXTENDED FROM NEAR PEGGS TO OKAY...MOVING EAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WAGONER...
OKAY...HULBERT...LOST CITY...TAHLEQUAH AND ELDON.
MOVE INDOORS AS THESE STORMS APPROACH.
LAT...LON 3616 9572 3586 9575 3577 9535 3582 9521
3583 9479 3600 9481
$$000
WWUS54 KTSA 250452
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1050 PM CST THU MAR 24 2005
OKC145-250458-
/O.CAN.KTSA.SV.W.0058.000000T0000Z-050325T0515Z/
WAGONER OK-
1050 PM CST THU MAR 24 2005
...THE SEVERE THUNDERSTORM WARNING FOR WAGONER COUNTY HAS BEEN
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY
MORNING FOR EASTERN OKLAHOMA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 400 AM CST FRIDAY MORNING FOR NORTHWESTERN
ARKANSAS AND EASTERN OKLAHOMA.
LAT...LON 3605 9507 3585 9524 3583 9526 3582 9521
3583 9480 3600 9481
$$
OKC021-250515-
/O.CON.KTSA.SV.W.0058.000000T0000Z-050325T0515Z/
CHEROKEE OK-
1050 PM CST THU MAR 24 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1115 PM CST FOR
CHEROKEE COUNTY...
AT 1048 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL NEAR FORT
GIBSON...MOVING EAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM
INCLUDE...HULBERT...TAHLEQUAH...PETTIT AND ELDON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY
MORNING FOR EASTERN OKLAHOMA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 400 AM CST FRIDAY MORNING FOR NORTHWESTERN
ARKANSAS AND EASTERN OKLAHOMA.
LAT...LON 3605 9507 3585 9524 3583 9526 3582 9521
3583 9480 3600 9481
$$000
WWUS54 KTSA 250518
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1118 PM CST THU MAR 24 2005
OKC021-250528-
/O.EXP.KTSA.SV.W.0058.000000T0000Z-050325T0515Z/
CHEROKEE OK-
1118 PM CST THU MAR 24 2005
...THE SEVERE THUNDERSTORM WARNING FOR CHEROKEE COUNTY EXPIRES AT
1115 PM CST...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...PEA SIZE HAIL AND VERY HEAVY RAIN WILL STILL BE
POSSIBLE ACROSS SOUTHERN CHEROKEE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY
MORNING FOR EASTERN OKLAHOMA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 400 AM CST FRIDAY MORNING FOR NORTHWESTERN
ARKANSAS AND EASTERN OKLAHOMA.
LAT...LON 3605 9507 3585 9524 3583 9526 3582 9521
3583 9480 3600 9481
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 10:10 PM CST, 3 minutes earlier.
Area forecast discussion, Mar 24, 10:10 PM CST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1010 PM CST THU MAR 24 2005 .MESOSCALE UPDATE... SMALL BOW SEGMENT MOVING THROUGH WAGONER COUNTY IS SHOWING SOME 30 TO 40 KNOT WINDS AT 1100 FEET AGL. AN EXPERIMENTAL GUST CALCULATION SUGGESTS PEAK WINDS OF 30 TO 40 MPH...SO STRONG GUSTS ARE LIKELY...BUT FOR NOW WE ARE STILL FOCUSED ON THE HAIL POTENTIAL UNLESS SOMETHING CHANGES. THE POTENTIAL FOR GUSTS TO REACH THE GROUND SHOULD BE LESS AS THE STORMS GET FURTHER EAST. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...SEVERE THUNDERSTORM WATCH NUMBER 77 IN EFFECT FOR ALL OF EASTERN OKLAHOMA UNTIL 1 AM. AR...SEVERE THUNDERSTORM WATCH NUMBER 78 IN EFFECT FOR ALL OF NORTHWEST ARKANSAS UNTIL 4 AM. &&
Hazardous weather outlook, Mar 24, 9:05 PM CST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 905 PM CST THU MAR 24 2005 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 905 PM CST THU MAR 24 2005 ...SEVERE THUNDERSTORMS MOVING ACROSS THE REGION... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...ONGOING...ENDING AROUND 3AM. DISCUSSION... A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS MUCH OF EASTERN OKLAHOMA AND WESTERN ARKANSAS TONIGHT. ELEVATED INSTABILITY OF 500 TO 1000 J/KG IS IN PLACE ACROSS THE AREA. THE STORMS ARE ORGANIZING ON A COLD FRONT IN MODERATE TO STRONG DEEP LAYER SHEAR. HAIL WILL BE THE PRIMARY THREAT WITH THE STORMS. THE ACTIVITY WILL BEGIN TO WEAKEN AND OR EXIT THE AREA AROUND 3AM. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS ACTIVATE PER YOUR LOCAL PLANS WHEN UNDER A WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... IT NOW APPEARS THAT THE FRONT WILL BE SOUTH OF THE AREA FRIDAY... KEEPING THE THREAT OF THUNDERSTORMS SOUTH AND EAST OF THE AREA. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH THE AREA OVER THE WEEKEND...CAUSING WIDESPREAD RAIN TO DEVELOP SATURDAY INTO SATURDAY NIGHT. SUFFICIENT ELEVATED INSTABILITY WILL BE PRESENT FOR A FEW EMBEDDED THUNDERSTORMS OVER SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...BUT ARE NOT EXPECTED TO BE SEVERE. ANOTHER UPPER SYSTEM WILL MOVE TOWARD THE AREA BY MID WEEK...BRINGING THE NEXT CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 24, 9:42 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
942 PM CST THU MAR 24 2005
OKZ070-250430-
MUSKOGEE OK-
942 PM CST THU MAR 24 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CST
FOR THE FOLLOWING COUNTY:
IN EAST CENTRAL OKLAHOMA
MUSKOGEE
AT 942 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 32 MILES NORTH OF HASKELL TO TAFT MOVING EAST AT
30 MILES AN HOUR. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...PUMPKIN CENTER...MUSKOGEE...JAMESVILLE...TAFT...
FORT GIBSON AND HASKELL.
THESE STORMS WILL BE CAPABLE OF PRODUCING ONE HALF INCH HAIL AND
WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 24, 9:44 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
944 PM CST THU MAR 24 2005
ARZ019-250415-
CRAWFORD AR-
944 PM CST THU MAR 24 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CST
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
CRAWFORD
AT 944 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF VAN BUREN...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PLEASANT HILL...CONCORD...
BIDVILLE...MULBERRY...MOUNTAINBURG...VAN BUREN...ALMA...CHESTER...
KIBLER...SHIBLEY...FURRY...DYER...FIGURE FIVE...RUDY...LOCKE AND MT
GAYLER.
THIS STORM WILL BE CAPABLE OF PRODUCING ONE HALF INCH HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 24, 9:48 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
948 PM CST THU MAR 24 2005
OKZ060-064-250445-
CREEK OK-TULSA OK-
948 PM CST THU MAR 24 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CST
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
TULSA AND CREEK
AT 948 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTHWEST OF KELLYVILLE...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...GRAY...TULSA...SAND
SPRINGS...JENKS...BROKEN ARROW...KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING ONE HALF INCH HAIL.
MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 24, 9:53 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
953 PM CST THU MAR 24 2005
OKZ057-250430-
CRAIG OK-
953 PM CST THU MAR 24 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CST
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
CRAIG
AT 953 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHEAST OF CENTRAILIA...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HOLLOW...PYRAMID CORNERS...
BLUEJACKET...CENTRAILIA AND WELCH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.Local storm report, Mar 24, 9:55 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
955 PM CST THU MAR 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL 3 NE VAN BUREN 35.47N 94.31W
03/24/2005 0.75 INCH CRAWFORD AR STORM CHASER
&&
NMKSpecial weather statement, Mar 24, 10:02 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1002 PM CST THU MAR 24 2005
ARZ011-019-020-250500-
CRAWFORD AR-FRANKLIN AR-MADISON AR-
1002 PM CST THU MAR 24 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
MADISON AND CRAWFORD
IN WEST CENTRAL ARKANSAS
FRANKLIN
AT 1002 PM CST...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
MOVING THROUGH MADISON CRAWFORD AND FRANKLIN COUNTY. THESE
THUNDERSTORMS ARE CAPABLE OF PRODUCING ONE HALF INCH HAIL AND
WIND GUSTS TO 40 MILES AN HOUR.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 6:24 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 66 min |
| Mar 24, 7:08 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 67 min |
| Mar 24, 7:09 PM CST | Severe Thunderstorm Warning | TSA | Haskell | 66 min |
| Mar 24, 7:20 PM CST | Severe Thunderstorm Warning | TSA | Tulsa | 40 min |
| Mar 24, 7:21 PM CST | Severe Thunderstorm Warning | TSA | McIntosh | 54 min |
| Mar 24, 7:23 PM CST | Severe Thunderstorm Warning | TSA | Okmulgee | 67 min |
| Mar 24, 7:24 PM CST | Severe Thunderstorm Warning | TSA | Latimer | 66 min |
| Mar 24, 7:25 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 65 min |
| Mar 24, 7:30 PM CST | Severe Thunderstorm Warning | TSA | Rogers | 75 min |
| Mar 24, 7:31 PM CST | Severe Thunderstorm Warning | TSA | Pawnee | 59 min |
| Mar 24, 7:36 PM CST | Severe Thunderstorm Warning | TSA | Creek | 55 min |
| Mar 24, 7:41 PM CST | Severe Thunderstorm Warning | TSA | Muskogee | 64 min |
| Mar 24, 7:47 PM CST | Severe Thunderstorm Warning | TSA | Craig | 58 min |
| Mar 24, 7:49 PM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 56 min |
| Mar 24, 7:58 PM CST | Severe Thunderstorm Warning | TSA | Tulsa | 62 min |
| Mar 24, 8:11 PM CST | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 64 min |
| Mar 24, 8:12 PM CST | Severe Thunderstorm Warning | TSA | Cherokee | 63 min |
| Mar 24, 8:12 PM CST | Severe Thunderstorm Warning | TSA | Nowata | 63 min |
| Mar 24, 8:14 PM CST | Severe Thunderstorm Warning | TSA | Osage | 62 min |
| Mar 24, 8:24 PM CST | Severe Thunderstorm Warning | TSA | Latimer | 66 min |
| Mar 24, 8:27 PM CST | Severe Thunderstorm Warning | TSA | Sequoyah | 63 min |
| Mar 24, 8:30 PM CST | Severe Thunderstorm Warning | TSA | Ottawa | 75 min |
| Mar 24, 8:38 PM CST | Severe Thunderstorm Warning | TSA | Washington | 67 min |
| Mar 24, 8:41 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 79 min |
| Mar 24, 8:45 PM CST | Severe Thunderstorm Warning | TSA | Craig | 60 min |
| Mar 24, 8:51 PM CST | Severe Thunderstorm Warning | TSA | Tulsa | 69 min |
| Mar 24, 8:55 PM CST | Severe Thunderstorm Warning | TSA | Wagoner | 80 min |
| Mar 24, 9:06 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 54 min |
| Mar 24, 9:12 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 63 min |
| Mar 24, 9:24 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 81 min |
| Mar 24, 9:28 PM CST | Severe Thunderstorm Warning | TSA | Nowata | 62 min |
| Mar 24, 9:57 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 48 min |
| Mar 24, 10:09 PM CST | Severe Thunderstorm Warning | TSA | Tulsa | 66 min |
| Mar 24, 10:11 PM CST | Severe Thunderstorm Warning | TSA | Muskogee | 65 min |
| Mar 24, 10:41 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 79 min |
| Mar 24, 11:41 PM CST | Severe Thunderstorm Warning | TSA | Adair | 64 min |
| Mar 24, 11:54 PM CST | Severe Thunderstorm Warning | TSA | Sequoyah | 81 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.